International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 109 | Views: 118

Case Studies | Mathematics | Indonesia | Volume 4 Issue 11, November 2015

Supply Chain Model on Uncertainty Demand

Dewi Gusti | Lolyta Damora Simbolon | Yuan Anisa | Liza Setyaning Pertiwi [11]

Abstract: The life cycle of new product is becoming shorter and shorter in all markets. Given these short product life cycles, product demand is increasingly difficult to forecast. Furthermore, demand is never really stationary because the demand rates evolves over the life of the product. In this paper, we consider the problem of where in supply chain to place strategic safety stocks to provide a high level service to the final customer with minimum cost, and extend the model for stationary demand to the case of stationary demand, as might occur for products with short life cycles. We assume that we can model the supply chain as a network that each stage in the supply chain operates with a periodic reviuw base-stock policy, that demand is bounded and that there is guaranteed service time between every stage and its customers. This study uses the analytic solver program in excel that does the randomization process on the variable demand.

Keywords: nonstationary demand, multistage supply chain application, safety stock optimization

Edition: Volume 4 Issue 11, November 2015,

Pages: 1769 - 1771

How to Download this Article?

Type Your Email Address below to Download the Article PDF

How to Cite this Article?

Dewi Gusti, Lolyta Damora Simbolon, Yuan Anisa, Liza Setyaning Pertiwi, "Supply Chain Model on Uncertainty Demand", International Journal of Science and Research (IJSR), Volume 4 Issue 11, November 2015, pp. 1769-1771,

Similar Articles with Keyword 'demand'

Downloads: 143 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 926 - 929

A Deterministic Inventory Model with Biquadratic Demand, Static Rate of Deterioration and Linear Carrying Cost

Pooja Soni [9] | Rajender Kumar [4]

Share this Article